# SDR ASAA11410765

- Difficulty date: December 6, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 59,511 hours, 32,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684634
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 BS 303 STR 16L INTERCOSTAL WEB CRACKED.  GROUNDED YES.  REMOVED CRACKED INTERCOSTAL FABRICATED AND INSTALLED PER ASA E AD20091614 400 53 104.
